# SDR A6WA201643802

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,746 hours, 29,540 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Part number: 22850181849
- Condition: Cracked
- Location: Rt Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT JET PIPE FAIRING HAS A CRACK AT THE 9 O'CLOCK POSITION OF THE SECOND STIFFENER FROM THE FRONT.  REPAIRED RT JET PIPE FAIRING IAW CMM 78-11-00 TASK 78-11-00-300-810-A01.
